RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1990, Volume 45, Issue 5(275), Pages 141–170 (Mi umn4784)  

Algebra in constructive mathematical physics

V. A. Malyshev

M. V. Lomonosov Moscow State University

Full text: PDF file (1655 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1990, 45:5, 173–211

Bibliographic databases:

UDC: 519.248.3
MSC: 81Q60, 81Uxx, 81Txx, 81R10
Received: 25.04.1990

Citation: V. A. Malyshev, “Algebra in constructive mathematical physics”, Uspekhi Mat. Nauk, 45:5(275) (1990), 141–170; Russian Math. Surveys, 45:5 (1990), 173–211

Citation in format AMSBIB
\Bibitem{Mal90}
\by V.~A.~Malyshev
\paper Algebra in constructive mathematical physics
\jour Uspekhi Mat. Nauk
\yr 1990
\vol 45
\issue 5(275)
\pages 141--170
\mathnet{http://mi.mathnet.ru/umn4784}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1084989}
\zmath{https://zbmath.org/?q=an:0761.46056}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1990RuMaS..45..173M}
\transl
\jour Russian Math. Surveys
\yr 1990
\vol 45
\issue 5
\pages 173--211
\crossref{https://doi.org/10.1070/RM1990v045n05ABEH002661}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FR88800004}


Linking options:
  • http://mi.mathnet.ru/eng/umn4784
  • http://mi.mathnet.ru/eng/umn/v45/i5/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:344
    Full text:164
    References:66
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020